How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46937
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have just paid expert answer and have been asked again

Resolved Question:

I have just paid for an expert answer and have been asked again to enter my card detail surely this cannot be right as I have just paid
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

what is your medical question?
Customer: replied 2 years ago.
II woke this morning at 6am with a sever
Pain in my head on the left side and I felt sick it lasted approx 2 minutes. I took Panadol for the headache and it relieved. This evening approx 8.30pm I had tingling on the right side of my face and in my right hand it lasted approx 10 mins and left me with a slight headache. I have no weakness on the right side of my body
Expert:  Dr. David replied 2 years ago.
how old are you?

are you male or female?

what medications are you taking at this point?
Customer: replied 2 years ago.
Age 72 years old Female .Medication Lisinapril 10mg daily. Resuvostatin 15mg
Customer: replied 2 years ago.
AGE 72
GENDER FEMALE
MEDICATION LISINAPRIL 10mg daily
RESUVOSTATIN 15mg daily
Expert:  Dr. David replied 2 years ago.
at your age, your headaches and temporary numbness and tingling can be from TIA or transient ischemic attacks

I see you take lisinapril for blood pressure and resuvastatin for cholesterol

with high cholesterol history and high blood pressure history, you have risks for TIA

you should go to the ER or A&E accident and emergency department to get a brain scan to check for small blood clots to see if you are having small TIAs cause your symptoms.
Dr. David and other Medical Specialists are ready to help you